Noncardiogenic pulmonary edema in a patient receiving vancomycin and oxycodone-acetaminophen

Ann Allergy Asthma Immunol. 2008 Jun;100(6):623-4. doi: 10.1016/S1081-1206(10)60068-3.
No abstract available

Publication types

  • Case Reports
  • Letter

MeSH terms

  • Acetamides / therapeutic use
  • Acetaminophen / adverse effects*
  • Acetaminophen / therapeutic use
  • Analgesics / therapeutic use
  • Anti-Infective Agents / therapeutic use
  • Cellulitis / drug therapy
  • Diphenhydramine / therapeutic use
  • Drug Combinations
  • Famotidine / therapeutic use
  • Furosemide / therapeutic use
  • Humans
  • Linezolid
  • Male
  • Methicillin Resistance
  • Middle Aged
  • Oxazolidinones / therapeutic use
  • Oxycodone / adverse effects*
  • Oxycodone / therapeutic use
  • Pulmonary Edema / chemically induced*
  • Pulmonary Edema / diagnosis
  • Pulmonary Edema / drug therapy
  • Staphylococcal Skin Infections / drug therapy
  • Staphylococcus aureus / drug effects
  • Treatment Outcome
  • Vancomycin / adverse effects*
  • Vancomycin / therapeutic use

Substances

  • Acetamides
  • Analgesics
  • Anti-Infective Agents
  • Drug Combinations
  • Oxazolidinones
  • oxycodone-acetaminophen
  • Acetaminophen
  • Famotidine
  • Vancomycin
  • Furosemide
  • Diphenhydramine
  • Oxycodone
  • Linezolid